Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have pain in shoulder blade causing pain down to arm. Do exercise daily. Underlying cause?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
This is my still working fit husband who runs 6 miles everyother day and lifts weights the other days. Yoga everyday for the last 30 years.
Posted Sun, 27 Oct 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 1 hour later
Brief Answer:
Seems to be muscles strain.

Detailed Answer:
Hi and Thanks for your query.

The symptoms you have described are more likely to be symptoms of muscles strain.
To get relief from the pain and for quick healing, I advice him to-
1. Do hot fomentation at the site.
2. Apply local anti-inflammatory gel 2-3 times a day.
3. Take anti-inflammatory drugs like Ibuprofen to reduce pain and local swelling or inflammation.
4. Do not lift weight or try to do exercise that involve painful muscles. Give proper time for the injury to heal.

I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor